American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65D05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 103 of 103 found      Go to page: 1 2 3 4

[91] William B. Jones and W. J. Thron. Two-point Padé tables and $T$-fractions. Bull. Amer. Math. Soc. 83 (1977) 388-390. MR 0447543.
Abstract, references, and article information   
View Article: PDF

[92] David F. McAllister, Eli Passow and John A. Roulier. Algorithms for computing shape preserving spline interpolations to data . Math. Comp. 31 (1977) 717-725. MR 0448805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] A. J. Jerri. Computations of the Hill functions of higher order . Math. Comp. 31 (1977) 481-484. MR 0501737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Herbert E. Salzer. Converting interpolation series into Chebyshev series by recurrence formulas . Math. Comp. 30 (1976) 295-302. MR 0395159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Luc Wuytack. On the osculatory rational interpolation problem . Math. Comp. 29 (1975) 837-843. MR 0371008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Hermann G. Burchard. Extremal positive splines with applications to interpolation and approximation by generalized convex functions. Bull. Amer. Math. Soc. 79 (1973) 959-963. MR 0338620.
Abstract, references, and article information   
View Article: PDF

[97] Malcolm A. MacLeod. Improved computation of cubic natural splines with equi-spaced knots . Math. Comp. 27 (1973) 107-109. MR 0326982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] M. J. Munteanu and L. L. Schumaker. On a method of Carasso and Laurent for constructing interpolating splines . Math. Comp. 27 (1973) 317-325. MR 0329194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] V. Pereyra and G. Scherer. Efficient computer manipulation of tensor products with applications to multidimensional approximation . Math. Comp. 27 (1973) 595-605. MR 0395196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Thomas I. Seidman and Robert J. Korsan. Endpoint formulas for interpolatory cubic splines . Math. Comp. 26 (1972) 897-900. MR 0314228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Earl H. McKinney. Generalized recursive multivariate interpolation . Math. Comp. 26 (1972) 723-735. MR 0341797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] A. C. R. Newbery. A generalized interpolation algorithm . Math. Comp. 25 (1971) 549-552. MR 0312681.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] W. D. Hoskins. Table for third-degree spline interpolation using equi-spaced knots . Math. Comp. 25 (1971) 797-801. MR 0298873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 103 of 103 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia